Regular expressions for muller context-free languages

Gelle Kitti and Iván Szabolcs: Regular expressions for muller context-free languages. In: Acta cybernetica, (23) 1. pp. 349-369. (2017)

[thumbnail of actacyb_23_1_2017_19.pdf]
Preview
Cikk, tanulmány, mű
actacyb_23_1_2017_19.pdf

Download (411kB) | Preview

Abstract

Muller context-free languages (MCFLs) are languages of countable words, that is, labeled countable linear orders, generated by Muller context-free grammars. Equivalently, they are the frontier languages of (nondeterministic Muller-)regular languages of infinite trees. In this article we survey the known results regarding MCFLs, and show that a language is an MCFL if and only if it can be generated by a so-called µη-regular expression.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 349-369
Language: Hungarian
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/50021/
DOI: 10.14232/actacyb.23.1.2017.19
Uncontrolled Keywords: Matematikai nyelvészet - számítógépes nyelvészet
Additional Information: Bibliogr.: p. 367-369. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2018. Feb. 12. 14:45
Last Modified: 2022. Jun. 20. 14:49
URI: http://acta.bibl.u-szeged.hu/id/eprint/50077

Actions (login required)

View Item View Item